Alert archive / Nebraska / High Wind Watches in 2014

High Wind Watch 2, NWS North Platte, NE

January 25, 201411 counties in Nebraska

NWS North Platte, NE issued this high wind watch at Jan 25, 2014, 3:59 AM CST for 11 counties in Nebraska. It took effect at Jan 26, 2014, 12:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 25, 2014, 3:59 AM CST (09:59 UTC)
In effect from
Jan 26, 2014, 12:00 PM CST
Expired
Jan 26, 2014, 3:53 AM CST
In force
Issued by
NWS North Platte, NE

Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 95 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 10.0 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WWUS73 KLBF 250959
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
359 AM CST SAT JAN 25 2014

...ANOTHER COLD FRONT TO BRING VERY STRONG WINDS SUNDAY...

.A COLD FRONT WILL PUSH ACROSS THE AREA SUNDAY AFTERNOON...WITH
VERY STRONG NORTHWESTERLY WINDS AT 30 TO 45 MPH WITH GUSTS NEAR
60 MPH DEVELOPING BEHIND THE FRONT. STRONGEST WINDS EXPECTED
ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A VALENTINE TO
BROKEN BOW LINE.

NEZ005>010-026>029-038-260000-
/O.NEW.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
359 AM CST SAT JAN 25 2014

...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS DEVELOP SUNDAY AFTERNOON
  AND CONTINUE INTO SUNDAY EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS TO NEAR 60
  MPH. 

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL
  HAZARDOUS...ESPECIALLY FOR THOSE OPERATING LIGHTWEIGHT OR HIGH
  PROFILE VEHICLES. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY
  ARE FASTENED DOWN. LOCALIZED AREAS OF BLOWING DUST AND REDUCED
  VISIBILITIES ARE POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MASEK
2 follow-up statements
566 
WWUS73 KLBF 252154
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 PM CST SAT JAN 25 2014

...ANOTHER COLD FRONT TO BRING VERY STRONG WINDS SUNDAY...

.A COLD FRONT WILL PUSH ACROSS THE AREA SUNDAY AFTERNOON...WITH
VERY STRONG NORTHWESTERLY WINDS AT 30 TO 45 MPH WITH GUSTS NEAR
60 MPH DEVELOPING BEHIND THE FRONT ARE POSSIBLE. STRONGEST WINDS
EXPECTED ACROSS NORTH CENTRAL NEBRASKA...ALONG AND EAST OF A
VALENTINE TO BROKEN BOW LINE.

NEZ005>010-026>029-038-261200-
/O.CON.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
354 PM CST SAT JAN 25 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS DEVELOP SUNDAY 
  AFTERNOON AND CONTINUE INTO SUNDAY EVENING. 

* WINDS: NORTHWEST WINDS OF 30 TO 45 MPH...WITH GUSTS UP TO 60 MPH
  POSSIBLE. 

* IMPACTS: STRONG CROSS WINDS WILL MAKE TRAVEL HAZARDOUS... 
  ESPECIALLY FOR THOSE OPERATING LIGHTWEIGHT OR HIGH PROFILE 
  VEHICLES. OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE 
  FASTENED DOWN. LOCALIZED AREAS OF BLOWING DUST AND REDUCED 
  VISIBILITIES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TAYLOR
759 
WWUS73 KLBF 260953
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 AM CST SUN JAN 26 2014

...A STRONG COLD FRONT TO BRING VERY WINDY CONDITIONS THIS
AFTERNOON AND EVENING...

.A COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON...WITH VERY
STRONG NORTHWESTERLY WINDS AROUND 35 MPH AND GUSTS AROUND 50 MPH
POSSIBLE. THE STRONGEST WINDS EXPECTED ACROSS NORTH CENTRAL
NEBRASKA...ALONG AND EAST OF A VALENTINE TO BROKEN BOW LINE.

NEZ005>010-026>029-038-270000-
/O.UPG.KLBF.HW.A.0002.140126T1800Z-140127T0600Z/
/O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW
353 AM CST SUN JAN 26 2014

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS
  AFTERNOON AND CONTINUE INTO THIS EVENING.

* WINDS: NORTHWEST WINDS AROUND 35 MPH...WITH GUSTS AROUND 50 MPH
  POSSIBLE.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING.
  OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NEZ004-022>025-035>037-056>059-069>071-094-270000-
/O.NEW.KLBF.WI.Y.0006.140126T1800Z-140127T0600Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-DEUEL-
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...
KILGORE
353 AM CST SUN JAN 26 2014 /253 AM MST SUN JAN 26 2014/

...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
MIDNIGHT CST /11 PM MST/ TONIGHT...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO
MIDNIGHT CST /11 PM MST/ TONIGHT. 

* TIMING: VERY STRONG NORTHWESTERLY WINDS WILL DEVELOP BY THIS
  AFTERNOON AND CONTINUE INTO THIS EVENING.

* WINDS: NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS UP TO 50
  MPH POSSIBLE.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  BE PREPARED FOR STRONG CROSS WINDS THIS AFTERNOON AND EVENING.
  OBJECTS OUTDOORS WILL BLOW AROUND UNLESS THEY ARE FASTENED DOWN.
  AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE
  ACROSS PORTIONS OF THE SOUTHEAST PANHANDLE INTO SOUTHWEST 
  NEBRASKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROBERG

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Jan 25, 3:44 AM CST, 15 minutes earlier.

Area forecast discussion, Jan 25, 3:44 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
344 AM CST SAT JAN 25 2014

.SYNOPSIS...
ISSUED AT 343 AM CST SAT JAN 25 2014

AN ARCTIC FRONT IS CURRENTLY SITUATED NEAR MOBRIDGE THROUGH HURON
SOUTH DAKOTA. MEANWHILE...A WEAK DISTURBANCE CONTINUES TO BRING
LIGHT RAIN SHOWERS OR SPRINKLES TO WESTERN SOUTH DAKOTA INTO
NORTH CENTRAL NEBRASKA. A MIXED ATMOSPHERE ALSO KEEPING EARLY
MORNING TEMPERATURES UP INTO THE LOWER 40S ACROSS MOST OF WESTERN
NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM CST SAT JAN 25 2014

THE ARCTIC FRONT WILL BACK SOUTHWESTWARD TO NEAR A PIERRE THROUGH
ONEILL LINE BY 18Z TODAY. THE FRONT WILL THEN RETREAT QUICKLY
EASTWARD AS A WARM FRONT THIS AFTERNOON. CLOUDS WILL ALSO THIN
OUT FROM WEST TO EAST TODAY. WENT NEAR PREVIOUS HIGHS IN THE WEST
AND SOUTHWEST IN THE 50S...AND SLIGHTLY WARMER IN THE CENTRAL AND
EAST TO THE MID AND UPPER 40S. THE EXCEPT IN THE FAR NORTHEAST
INCLUDING ONEILL WHERE HIGHS ONLY WARMING TO THE UPPER 30S.

THE WEAK DISTURBANCE COLOCATED IN THE RIGHT ENTRANCE REGION OF A
140 KNOT JET MAX WILL CONTINUE TO BRING EITHER SPRINKLES OR
SLIGHT CHC OF -RW TO THE NORTHEASTERN HALF OF THE FA THIS
MORNING. ANY OF THIS ACTIVITY SHOULD END BY 18Z.

FIRE WEATHER CONCERNS ARE MINIMIZED SOMEWHAT THIS AFTERNOON WITH
MINIMUM RELATIVE HUMIDITY NEAR 30 PERCENT FOR AREAS SOUTHWEST OF
HYANNIS THROUGH NORTH PLATTE. FORECAST TEMPERATURE DEWPOINT
SPREAD INCREASES TO ABOUT 30 DEGREES WHICH IS NOT NEARLY AS
EXCESSIVE AS LAST TUESDAY WHEN THE SPREAD WAS ABOUT 50 DEGREES.

TONIGHT...MOST AREAS TO REMAIN MIXED WITH MILD H85 TEMPS NEAR 10C
IN SRN NEBR AT 06Z. MOST AREAS TO REMAIN WELL INTO THE 40S
THROUGH THE EVENING. DO EXPECT SOME DECOUPLING OVERNIGHT WITH
LOWS TO DIP INTO THE LOWER 30S. MEANWHILE...THE ARCTIC FRONT WILL
DROP INTO CENTRAL NORTH DAKOTA BY 12Z SUNDAY.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 343 AM CST SAT JAN 25 2014

COLD FRONT ARRIVES SUNDAY WITH SEVERAL CONCERNS FOR THE DAY.
SOUNDING LIKE A BROKEN RECORD WITH VERY STRONG WINDS DEVELOPING
BEHIND THE FRONT...ESPECIALLY ACROSS N CENTRAL. 850 MB WINDS
AROUND 50 KTS FOR THE AFTERNOON WITH STRONG COLD AIR ADVECTION TO
HELP MIX THE STRONGER WINDS TO THE SFC. GUIDANCE GENERALLY CLOSE
TO OR ABOVE HIGH WIND WARNING FOR AREAS ALONG EAST OF A KVTN TO
KBBW LINE...THUS WILL ISSUE A WATCH. REST OF THE CWA WILL CONTINUE
TO BE MONITORED...HOWEVER EXPECT AT LEAST AN ADVISORY. ALSO
EXPECTING AT LEAST SOME SCT SNOW SHOWERS WITH THE STEEP LAPSE
RATES. INITIALLY COULD SEE A MIX RAIN AND SNOW AS TEMPS COULD
STILL BE IN THE 30S AS PRECIP STARTS...HOWEVER THE MIX WILL BE
SHORT LIVED. TEMPS TRICKY AS TIMING OF THE FRONT CRITICAL TO
HIGHS. EXPECT MORNING HIGHS ACROSS THE NORTH...THEN FALLING MORE
LIKE CRASHING TEMPS. EARLY HIGHS ACROSS THE NORTH LIKELY WELL INTO
THE 30S AND LOCALLY COULD TOP 40...HOWEVER BY LATE AFTERNOON TEMPS
WILL BE WELL INTO THE 20S...IF NOT INTO THE TEENS.

SUNDAY NIGHT AS TEMPS CONTINUE TO FALL INTO TO AROUND ZERO AND
WINDS ARE SLOW TO DIMINISH...ANOTHER HEADLINE IS POSSIBLE. THIS
TIME FOR WIND CHILLS...AT LEAST TO 20 BELOW ZERO IS POSSIBLE...OR
ADVISORY CRITERIA...MAINLY ACROSS THE NE PART OF THE CWA. TO EARLY
TO ISSUE THIS YET...BUT IT WILL BE MENTIONED IN THE HWO. SNOW
CHANCES OVERNIGHT SHOULD BE CONFINED TO UPSLOPE FLOW CLOSER TO THE
FRONT RANGE. CONTINUED FLURRIES IN FAR SW ZONES...HOWEVER WOULD
NOT BE SURPRISED IF ACTIVITY REMAINS TO THE WEST OF THE CWA.

WORK WEEK STARTS OUT COLD WITH ARCTIC HIGH PRESSURE BUILDING
SOUTH ACROSS THE NORTHERN PLAINS. HIGHS STRUGGLE FOR MOST AREAS
TO ONLY REACH THE TEENS...WITH 20S ACROSS THE SW. MODELS FAVOR
UPSLOPE LIGHT PRECIP TO THE WEST OF THE CWA. PRESSURE GRADIENT
SLACKENS WITH WINDS STILL ON THE BREEZY SIDE WITH 15 TO 20 MPH AS
CENTER OF THE HIGH REMAINS ACROSS THE DAKOTAS.

MONDAY NIGHT INTO WEDNESDAY THE HIGH SLOWLY SHIFTS TOWARDS THE
MID MISS RVR VALLEY...WHICH HAS BEEN THE FAVORED SFC HIGH
PRESSURE TRACK LATELY...WHICH WILL ALLOW FOR WARMER AIR TO
EVENTUALLY FILL IN FROM THE WEST. COLD AIR STILL ACROSS THE AREA
FOR TUESDAY WITH HIGHS STRUGGLING AGAIN INTO THE TEENS AND
20S...THEN AS WARM AIR ADVECTION KICKS IN FOR WEDNESDAY...HIGHS
REBOUND INTO THE MID 30S TO MID 40S.

THE END OF NEXT WEEK BECOMES MORE UNUSUALLY FOR THIS WINTER AS A
TROUGH DIGS INTO THE PAC NW...BREAKING THE WESTERN RIDGE DOWN A
LITTLE. WITH QUASI ZONAL FLOW DEVELOPING LATE IN THE WEEK MODELS
BRING A COUPLE OF DISTURBANCES ACROSS THE PLAINS. THEN AS THE
TROUGH ROTATES THROUGH THE SW A BRIEF PERIOD BY NEXT WEEKEND
LOOKS TO BE SW FLOW. STILL ISSUES WITH TIMING AND EXACT
TRACK...HOWEVER THIS APPEARS TO BE OUR BEST SHOT AS MEASURABLE
PRECIP IN A WHILE. INITIALLY WAVES WILL HAVE LITTLE MOISTURE TO
WORK WITH SO EXPECT THE END OF THE WORK WEEK TO BE GENERALLY
DRY...ALTHOUGH AN INCREASE IS CLOUD COVER IS EXPECTED. TEMPS WILL
ALSO BE CLOSER TO SEASONAL...ALTHOUGH WITH THE ADDED CLOUD
COVER...LOWS MAY BE ON THE MILD SIDE.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1107 PM CST FRI JAN 24 2014

THE NAM...RAP...SREF AND RAP ARE SHOWING MVFR CIGS MOVING INTO
NCNTL NEB TONIGHT AND LIFTING SLOWLY NORTHEAST DURING THE DAY
SATURDAY. THE SREF SHOWS A HIGH PROBABILITY OF A SMALL AREA OF
IFR CIGS NEAR KVTN-KANW FOR A FEW HOURS AROUND SUNRISE. NONE OF
THESE CIGS WILL AFFECT KLBF. A FEW GUSTS TO 40KT CONTINUE TONIGHT
NEAR FROM KVTN- KBBW.

SO...WEST OF A LINE FROM KVTN-KBBW...VFR IS EXPECTED OVERNIGHT
THROUGH SATURDAY EVENING AND VFR IS EXPECTED EAST OF THIS LINE
AFTER ABOUT 21Z-00Z SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
NEZ005>010-026>029-038.

&&

SYNOPSIS...ROBERG
SHORT TERM...ROBERG
LONG TERM...MASEK
AVIATION...CDC
Hazardous weather outlook, Jan 24, 3:57 PM CST, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 PM CST FRI JAN 24 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-252200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
357 PM CST FRI JAN 24 2014 /257 PM MST FRI JAN 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

GUSTY WINDS WILL PREVAIL THROUGH MID EVENING ACROSS WESTERN AND
NORTH CENTRAL NEBRASKA. PATCHY BLOWING DUST IS EXPECTED FOR
PORTIONS OF SOUTHWEST NEBRASKA...INCLUDING INTERSTATE 80 FROM
CHAPPELL TO OGALLALA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A STRONG ARCTIC COLD FRONT WILL DROP SOUTH ACROSS THE AREA SUNDAY. WINDS
WILL BE STRONG BEHIND THE FRONT. ALSO...THE COMBINATION OF
DROPPING TEMPERATURES AND THE GUSTY WINDS WILL CREATE BITTERLY
COLD WIND CHILLS SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

DS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 2:38 PM CSTAreal Flood AdvisoryLBFKeith48 hr

Nearby

High Wind Watches in Nebraska, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.